# SDR O2GA2018032231401

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N314CM
- Make and model: Lear 60LEAR
- Aircraft serial: 60295
- Aircraft time: 7,267 hours, 5,156 cycles
- Engine: Pwa PW305A
- Engine time: 8,029 hours, 5,312 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Unsecure
- Location: P3 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TURNED ON LEFT ENGINE NACELLE HEAT, ENGINE FIREWALL DETECTION ANNUNCIATOR ILLUMINATED. FOLLOWED CHECKLIST TURNED OFF LEFT ENGINE NACELLE HEAT AND ANNUNCIATOR EXTINGUISHED. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A UNSECURE LEFT ENGINE P3 BLEED SUPPLY LINE.  LINE WAS SECURED AND A SUCCESSFUL SYSTEM OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
